# SDR MALA060567

- Difficulty date: September 28, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 20,891 hours, 23,142 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 7294201654
- Part serial: 2035
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA FOUND RT ELEVATOR LOWER SURFACE HAS COMPOSITE DAMAGE APPROXIMATELY 8 INCHES INBOARD OF THE MID HINGE POINT.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EOS51031.
